If you need an accessible version of this item please contact JSTOR User Support

Geometry of Differential Space

H. P. McKean
The Annals of Probability
Vol. 1, No. 2 (Apr., 1973), pp. 197-206
Stable URL: http://www.jstor.org/stable/2959482
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Geometry of Differential Space
Preview not available

Abstract

The purpose of this paper is to explain why it is fruitful to think of Wiener space as an infinite--dimensional sphere of radius $\infty\frac{1}{2}$. The idea goes back to Levy and Wiener and has recently been employed to advantage by Hida; Hida, Kubo, Nomoto and Yosizawa; Kono; Orihara and Umemura; their results will be reported upon below.

Page Thumbnails

  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206